As with any other medication, Vyvanse is effective if administered in the exact manner and timeframe prescribed by the healthcare provider. However, if all of a sudden the drug ceases to provide the therapeutic benefits that it has been giving in the past then it may be ineffective due to certain reasons.
Your medical condition may have worsened due to certain factors such as stress or for no reason at all. And when you are still taking the same dose, it may not be enough to control the severity of the condition. Another reason is that if you are using other medications for other medical conditions it may be that these drugs are interfering with the therapeutic effects of Vyvanse. Age is another potential factor that can affect the efficacy of the drug. As you age your body may be less capable of processing the effects of the medicine and this may render the drug ineffective.
And lastly, there are really cases when a certain drug simply stops working over time. It may be that the body has already gotten used to the presence of the drug and to the point that it no longer recognize its therapeutic effects. It has not been established yet why the drug just stops working over time but in case it happens to you, see your physician as you may need to adjust your dose or replace your medication.